| Model Number |
9-ASD-007 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It as reported that on (b)(6) 2025, a 7mm amplatzer septal occluder was chosen for an atrial septal defect (asd) closure procedure using a 8f amplatzer trevisio intravascular delivery system.During procedure, immediately after deployment in the left atrium the device had a cobra deformation.The deformed occluder was retrieved outside the patient prior to release from the delivery cable inside the patient.There was no contacts occurred with intracardiac tissue during the occluder deployment.There were no bends or kinks been observed in the delivery sheath.A new 7mm amplatzer septal occluder was chosen and completed the procedure using the same delivery system.There was no adverse health effects.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported deformation could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Please note that per the instructions for use, the recommended size sheath with 7 mm amplatzer septal occluder is 6f.An 8f sheath was used.